Skew-adjacency matrices of graphs

M. Cavers, S.M. Cioaba, S. Fallat, D.A. Gregory, W.H. Haemers, S.J. Kirkland, J.J. McDonald, M. Tsatsomeros

Research output: Contribution to journalArticleScientificpeer-review

43 Citations (Scopus)

Abstract

The spectra of the skew-adjacency matrices of a graph are considered as a possible way to distinguish adjacency cospectral graphs. This leads to the following topics: graphs whose skew-adjacency matrices are all cospectral; relations between the matchings polynomial of a graph and the characteristic polynomials of its adjacency and skew-adjacency matrices; skew-spectral radii and an analogue of the Perron–Frobenius theorem; and, the number of skew-adjacency matrices of a graph with distinct spectra.
Original languageEnglish
Pages (from-to)4512-4529
JournalLinear Algebra and its Applications
Volume436
Issue number12
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Skew-adjacency matrices of graphs'. Together they form a unique fingerprint.

Cite this